# SDR DXTA200400391

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259005
- Aircraft time: 7,710 hours, 5,277 cycles
- Engine: Pwa PW305
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Cabin Air
- Part time: 7,710 hours, 5,277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH POWER LEVERS AT IDLE NOTICED EXHAUST FUME ODOR IN CABIN. REMOVED COALESOR SOCK AND INSTALLED NEW IAW MFG M/M CHAPTER 21-50-13.   RAN AIRCRAFT AND LEAK CHECKED, NO LEAKS NOTED, COULD NOT DUPLICATE SMELL AT IDLE ON GROUND.
